The number of complete exceptional sequences of type An

Xiuping Su, Yanan Lin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)469-472
Number of pages4
JournalXiamen Daxue Xuebao Ziran Kexue Ban: shuangyuekan
Volume4
Publication statusPublished - 1998

Cite this

The number of complete exceptional sequences of type An. / Su, Xiuping; Lin, Yanan.

In: Xiamen Daxue Xuebao Ziran Kexue Ban: shuangyuekan, Vol. 4, 1998, p. 469-472.

Research output: Contribution to journalArticle

@article{aab63e04016c4a33b53b1486011706a1,
title = "The number of complete exceptional sequences of type An",
author = "Xiuping Su and Yanan Lin",
year = "1998",
language = "English",
volume = "4",
pages = "469--472",
journal = "Xiamen Daxue Xuebao Ziran Kexue Ban: shuangyuekan",
issn = "0438-0479",
publisher = "Xiamen-Daxue-Ziran-kexue-ban",

}

TY - JOUR

T1 - The number of complete exceptional sequences of type An

AU - Su, Xiuping

AU - Lin, Yanan

PY - 1998

Y1 - 1998

M3 - Article

VL - 4

SP - 469

EP - 472

JO - Xiamen Daxue Xuebao Ziran Kexue Ban: shuangyuekan

JF - Xiamen Daxue Xuebao Ziran Kexue Ban: shuangyuekan

SN - 0438-0479

ER -